# SDR 2009FA0000364

- Difficulty date: April 27, 2009
- Submitted: May 5, 2009
- Operation: General aviation
- Aircraft: N852BP
- Make and model: Snias AS350B3
- Aircraft serial: 3592
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Resistor
- Part number: 0500242
- Condition: Blown
- Location: Air Con Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A/C KIT, WITH TWO SPEED SWITCH FOR PAX COMPARTMENT, BALLAST RESISTOR BLEW, ALLOWING FOR A PRECAUTIONARY LANDING, (DUE TO BURNED ELECTRICAL ODOR) THIS RESISTOR IS THE SECOND ONE INSTALLED IN 164.8 HRS, RECOMMEND COMPLETING A LOAD ANALYSIS ON THE ENTIRE SYSTEM, AS THE CIRCUIT BREAKER DID NOT TRIP PRIOR TO THE RESISTOR (EXPLODING).  (K)
